# SDR UALA2011101305557

- Difficulty date: October 12, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 75,085 hours, 21,789 cycles
- Engine: Pwa PW2037
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FLAMED OUT WHEN PACKS TURNED OFF FOR ENGINE START.  RERACKED CIRCUIT BREAKER. RAN NR 1 ENGINE WITH APU, NO FAULTS WITH APU. OKAY.
